# SDR AWXA200301013

- Difficulty date: August 22, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 20,161 hours, 8,207 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052201
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON NR 1 PYLON AFT FIXED FAIRING INBOARD SKIN.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED CORRODED SECTION OF NR 1 PYLON AFT FIXED FAIRING INBOARD SKIN; FABRICATED NEW SKIN PER DWG 54-D54510054; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 21-22 FIG 8.
